Stereotypical

Nursing. School. Life.

NCLEX Practice Question of the Week

leave a comment »

Here is the weekly question posted on the NCSBN Learning Extension:

A nurse has been assigned to a group of clients who are receiving IV infusion potassium replacement. Which finding indicates that the nurse needs to advise the registered nurse (RN) to evaluate the client’s potassium replacement??

  1. Pain radiating down the outer part of the client’s arm
  2. Complaints of belly pain and cramping
  3. Repeated dysrhythmia alarms on the monitor
  4. Abnormal 12 lead ECG report

The answer? Wait for it…The answer is 3-repeated dysrhythmia alarms on the monitor.

Dysrhythmia is an irregular or abnormal heart rate. The normal heart rate is between 60 to 100 bpm. When the heart rate drops below 60, it is called bradycardia. When the rate goes above 100, it is called tachycardia.

**Hey… I see people have been checking this blog out. Especially the NCLEX questions. How about you leave a comment? Tell me how I’m doing? That would be nice…**

Advertisements

Written by stereotypicalone

April 14, 2009 at 09:39

Posted in NCLEX

Tagged with

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: